# SDR HNAA20251000654

- Difficulty date: October 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 46,391 hours, 43,696 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Wire
- Condition: Damaged
- Location: Chart Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT YOKE CHART HOLDER LIGHT WIRING IS DAMAGED AND C/B H-11 IS POPPED. -C/B H-11 POWERS LIGHT-. COLLARED C/B H-11   MEL   02OCT25  08:41  LYH  C27511  33-1    FLT COMPARTMENT  INSTRUMENT LIGHTING  FACT  04OCT25  02:05  SBY   R&R'D CA CHART HOLDER ASSY IAW AMM 25-12-11. RESET C/B H11 OPS CHECK GOOD CLEAR MEL 33-1 CA CHART HOLDER OK FOR SERVICE AT THIS TIME
